Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the homotopy groups of one point union with a bouquet of circles


Authors: I. Berstein and E. Dror
Journal: Proc. Amer. Math. Soc. 71 (1978), 321-324
MSC: Primary 55E20
MathSciNet review: 0494092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note points out some properties of the higher homotopy groups of $ X \vee K(\pi ,1)$ as modules over $ \pi $.


References [Enhancements On Off] (What's this?)

  • [B-D] I. Bernstein and E. Dror, On the homotopy type of non-simply connected co-H-space, Illinois J. Math. 20 (1976), 528-534. MR 0407837 (53:11607)
  • [E-M] S. Eilenberg and S. Mac Lane, On the groups $ K(\pi ,n)$. II, Ann. of Math. (2) 60 (1954), 49-139. MR 0065162 (16:391a)
  • [F] R. H. Fox, Free differential calculus. I, Ann. of Math. (2) 57 (1953), 547-549. MR 0053938 (14:843d)
  • [G] T. Ganea, Some problems on numerical homotopy invariants, Lecture Notes in Math., vol. 249, Springer-Verlag, Berlin and New York, pp. 23-30. MR 0339147 (49:3910)
  • [HMR] P. Hilton, G. Mislin and J. Roitberg, On co-H-spaces (preprint). MR 526377 (80i:55007)
  • [C-E] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 0077480 (17:1040e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55E20

Retrieve articles in all journals with MSC: 55E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0494092-X
Article copyright: © Copyright 1978 American Mathematical Society